REAL

Items where Author is "Wang, Liben"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Zhang, Xingyong and Wang, Liben (2016) Existence of weak quasi-periodic solutions for a second order Hamiltonian system with damped term via a PDE approach. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (109). pp. 1-14. ISSN 1417-3875

This list was generated on Fri Mar 28 15:35:09 2025 CET.